| Model Number |
CH4000 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The event occurred on an unspecified date in (b)(6) 2022 and involved a diana cassette that the customer reported after preparation of infusers the outer silicone strip on the spiros breaks.The event occurred during preparation of the cytotoxic medication called fluoro-uracil using the diana pump.The product was in use for 30 minutes and once it started to leak, the device was changed out/replaced with no further problems encountered.There was no patient involvement, no patient harm, no delay in critical therapy.However, there was unprotected chemotherapy exposure to the healthcare provider that was wearing ppe.There was no serious injury/death, no blood loss and no medical/ surgical intervention required.This captures the first of five events.
Additional Manufacturer Narrative
Received one used list #ch4000, diana cassette (lot #5628159) and it was visually inspected.As received, the strap of one spiros was broken and torn.No additional damage or anomalies were identified.No mating devices were returned.The reported complaint can be confirmed on the one sample returned.The probable cause of the strap damage is due to an error during assembly.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.
Additional Manufacturer Narrative
Updated investigation states that the probable cause of the broken strap is unknown.